Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Bleeding for only a few hours after taking mtp abortion kit. Why has bleeding stopped this early?

I was pregnant with not more than 2-3 months pregnancy. i took the mpt abortion kit tableta. I took one tab of mifepristone of 200mg nothing happened then after 24 hours i took 2 tabs of misprostal 200mg each. In the morning it started bleeding with big cloths but it lasted only for 3-4 hrs. my bleding has stopped after this. sometimes some clothof blood is seen . it was day before yesterday that i had started using this kit. please help me as to why bleeding has stopped so fast?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
If it is a complete abortion then the bleeding aborts in a short period.
As you are not sure of the duration of pregnancy so it is better to get an ultrasound done to see whether there are some retained products or not.Get haemoglobin level done.If you are Rh negative get an inj of Anti D , if Rh positive then there is no need.
Best wishes
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor